# SDR AALA982058

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 340-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 340-344 RIGHT SKATE ANGLE HAS CORROSION, FOUND UNDER LEVELING COMPOUND WHICH WAS REMOVED TO ACCOMPLISH WORK ON E58 NR 2736701.  REMOVAL OF CORROSION WAS BEYOND LIMITS, INSTALLED 12.75 INCH LONG 'L' ANGLE REPAIR PER ESO 11697, DATED 14 OCT 98 OVER FLANGE OF CHORD AT STATION 377-350 RIGHT SIDE.  (M)
